Facebook Pixel
EmpowHER Guest

3 days late on birth control?

By Anonymous September 28, 2014 - 3:50pm
Rate This

Hi! I had sex on September 6th and he did ejaculate in me I was about 4 days into my second pack of birth control when that happend. I have not missed a day both month. I was supposed to get my period on the 25th it is now the 28th i've had extremley light bleeding its pretty much only there when I wipe or a drop in my underwear and now I am having brown discharge. What is happening?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Periods can change over time when you are on the Pill. Periods can be very very light and the color doesn't matter. 

You are fully protected since you are taking the Pill exactly as prescribed. What is happening now is a very light break-through bleeding and this is normal. I don't think you have anything to worry about .



September 29, 2014 - 4:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!